Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On half-space solutions of a modified heat equation


Author: D. E. Amos
Journal: Quart. Appl. Math. 27 (1969), 359-369
MSC: Primary 35.14
DOI: https://doi.org/10.1090/qam/255962
MathSciNet review: 255962
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. I. Barenblatt, Iu. P. Zheltov and I. N. Kochina, Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks [Strata], PPM 24, 1286-1303 (1960) (Translation of Prikl. Mat. i Meh.)
  • [2] P. J. Chen and M. E. Gurtin, On a theory of heat conduction involving two temperatures, Z. Angew. Math. Phys. 19, 614-627 (1968)
  • [3] B. D. Coleman, R. J. Duggin and V. J. Mizel, Instability, uniqueness, and non-existence theorems for the equation u$ _{t}$ = u$ _{xx}$ -- u$ _{xtx}$ on a strip, Arch. Rational Meeh. Anal. 19, 100-116 (1965) MR 0177215
  • [4] B. D. Coleman and W. Noll, An approximation theorem for functionals with applications in continuum mechanics, Arch. Rational Mech. Anal. 6, 355-370 (1960) MR 0119598
  • [5] A. Erdélyi et al., Tables of integral transforms. Vol. 1, Bateman Manuscript Project, McGraw-Hill, New York, 1954
  • [6] W. Gautschi, Computational aspects of three-term recurrence relations, SIAM Rev. 9, No. 1, 24-83 (1967) MR 0213062
  • [7] R. R. Goldberg, Fourier transforms, Cambridge Univ. Press, New York, 1962 MR 0120501
  • [8] M. E. Gurtin and W. O. Williams, An axiomatic foundation for continuum thermodynamics, Arch. Rational Mech. Anal. 26, 83-117 (1967) MR 0214335
  • [9] M. E. Gurtin and W. O. Williams, On the Clausius-Duhem inequality, Z. Angew. Math. Phys. 17, 626-633 (1966)
  • [10] R. D. Richtmyer and K. W. Morton, Difference methods for initial-value problems, 2nd Ed., Inter-science, New York, 1967 MR 0220455
  • [11] E. C. Titchmarsh, Theory of functions, 2nd Ed., Oxford Univ. Press, London, 1939 MR 3155290

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35.14

Retrieve articles in all journals with MSC: 35.14


Additional Information

DOI: https://doi.org/10.1090/qam/255962
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society